Doctor insights on:
Taking 800mg Of Ibuprofen
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more
How long after taking 800mg of ibuprofen can I drink? I take ibuprofen regularly, And barely consume alcohol.
I have been taking 800mg of ibuprofen per day due to inflammation in my back, due to injuries. Would Meloxicam be more effective for me?
Variable: the two are similar drugs, yet some people respond better to one rather than the other. Just don't take them both at the same time. ...Read more
Ive been taking 800mg of ibuprofen a day for a few days. Should I be worried that it will cause kidney/heart problems if I continue to take it?
Ibuprofen: The answer is yes, but the question is why are you taking this dose. Any dose of this type of medicine can cause kidney, GI or heart issues, but is usually given for a specific reason. You can help prevent these issues by taking the medicine with food and drinking plenty of water. Also if you have any symptoms from the medicine you should contact your physician right away. ...Read moreSee 1 more doctor answer
I am taking 800mg ibuprofen for pain from having my teeth removed but i have a very bad cold and want to drink some theraflu is it save to have both?
Can taking 800mg ibuprofen once a day affect implantation or prevent pregnancy? Trying to conceive
Had a vasectomy 2 weeks ago and the vas deferens are still swollen. Taking 800mg ibuprofen every 4hrs. Should i worry? Doc saw me last week.
I have chest congestion. Fever of 101.5-102. Headache aches. Tonight I have mIld diarrhea. Haev been takIng 800mg Ibuprofen 2x a day. ?
A few possibilities: With the fever, respiratory symptoms and diarrhea this could be influenza. Alternatively it could be a viral upper respiratory tract infection and the diarrhea might be unrelated or it might be pneumonia. Ibuprofen will help with aches but you should be evaluated by a physician if this persists. ...Read more
I have a pretty bad sunburn on my legs. There are some blisters on them but they are already healing. My problem is when I stand up I get severe pain in my legs and can barely stand upright. It's been 3 days. I'm taking 800mg ibuprofen and doing compresse
Yes: One drink should be fineGet a more detailed answer ›